# SDR J7SA20170715001

- Difficulty date: July 15, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N526FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20118
- Aircraft time: 10,945 hours, 6,778 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DIVERTED DUE TO RED "APU FIRE" CAS POSTED AFTER TAKEOFF. CREW DEPRESSED APU FIRE SWITCH AND EXT BUTTON. THERE WERE NO FURTHER INDICATIONS OF FIRE. AIRCRAFT LANDED WITHOUT INCIDENT. INSPECTION REVEALS NO EXTERIOR OR INTERIOR SIGNS OF FIRE OR DAMAGE.  REPLACED FIRE DETECTION AND EXTINGUISHING SYSTEM CONTROL UNIT, APU SENSING, FIREWALL SENSING AND EDUCTOR SENSING ELEMENTS ALONG WITH THE NR 2 FIRE BOTTLE, GREEN AND RED SQUIB, AND APU SQUIB. OPS CHECK GOOD.
